年份: ~

全部成果分类

显示更多

按条件检索“10”条记录

已选条件:
导出
  • 排序
  • 显示
1. Finite difference/finite element method for a nonlinear time-fractional fourth-order reaction-diffusion problem EI SCIE SCOPUS 期刊论文 认领

作者:Liu, Y;Du, YW;Li, H;He, S;Gao, W

作者全称:Liu, Yang;Du, Yanwei;Li, Hong;He, Siriguleng;Gao, Wei

作者机构:[Liu, Yang; Du, Yanwei; Li, Hong; He, Siriguleng; Gao, Wei] Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.

第一署名单位:[Liu, Yang; Du, Yanwei; Li, Hong; He, Siriguleng; Gao, Wei] Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.

第一作者:Liu, Yang

通讯作者:Liu, Yang

通讯作者地址:Liu, Y (reprint author), Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.

来源:COMPUTERS & MATHEMATICS WITH APPLICATIONS,2015,Vol.70,Issue.4

基金:National Natural Science Fund [11301258, 11361035]; Natural Science Fund; of Inner Mongolia Autonomous Region [2012MS0108, 2012MS0106,; 2014BS0101]; Scientific Research Projection of Higher Schools of Inner; Mongolia [NJZZ12011, NJZY13199]

JCR分区:MATHEMATICS, APPLIED为Q1

中科院分区:大类工程技术3区;小类应用数学2区

(JCR)当年影响因子:1.86

(JCR)5年影响因子:2.08

WOS被引频次:15

SCOPUS被引频次:4

ESI学科:MATHEMATICS

关键词:Time-fractional fourth-order reaction-diffusion problem; Finite element; method; Finite difference scheme; Caputo-fractional derivative;; Unconditional stability; Optimal a priori error analysis

摘要:In this article, a finite difference/finite element algorithm, which is based on a finite difference approximation in time direction and finite elemen 更多

2. Reduced-order extrapolation spectral-finite difference scheme based on POD method and error estimation for three-dimensional parabolic equation SCIE SCOPUS 期刊论文 认领

作者:An, J;Luo, ZD;Li, H;Sun, P

作者全称:An, Jing;Luo, Zhendong;Li, Hong;Sun, Ping

作者机构:[An, Jing; Sun, Ping] Guizhou Normal Univ, Sch Math & Comp Sci, Guiyang 550001, Peoples R China.; [Luo, Zhendong] North China Elect Power Univ, Sch 更多

第一作者:An, Jing

通讯作者:Luo, ZD

通讯作者地址:Luo, ZD (reprint author), North China Elect Power Univ, Sch Math & Phys, Beijing 102206, Peoples R China.

来源:FRONTIERS OF MATHEMATICS IN CHINA,2015,Vol.10,Issue.5

基金:National Natural Science Foundation of China [11271127, 11361035];; Doctoral Foundation of Guizhou Normal University; Science and Technology; Fund of Guizhou Province [7052]

JCR分区:MATHEMATICS为Q4

中科院分区:大类数学4区;小类数学4区

(JCR)当年影响因子:0.377

(JCR)5年影响因子:0.575

WOS被引频次:1

ESI学科:MATHEMATICS

教育部学科:数学

关键词:Singular value decomposition (SVD); proper orthogonal decomposition; (POD) bases; spectral-finite difference scheme (SFDS); error estimation;; parabolic equation

摘要:In this study, a classical spectral-finite difference scheme (SFDS) for the three-dimensional (3D) parabolic equation is reduced by using proper ortho 更多

3. A two-grid mixed finite element method for a nonlinear fourth-order reaction-diffusion problem with time-fractional derivative EI SCIE SCOPUS 期刊论文 认领

作者:Liu, Y;Du, YW;Li, H;Li, JC;He, SRGL

作者全称:Liu, Yang;Du, Yanwei;Li, Hong;Li, Jichun;He, Siriguleng

作者机构:[Liu, Yang; Du, Yanwei; Li, Hong; He, Siriguleng] Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.; [Li, Jichun] Univ Nevada, Dept 更多

第一署名单位:[Liu, Yang; Du, Yanwei; Li, Hong; He, Siriguleng] Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.

第一作者:Liu, Yang

通讯作者:Li, Jichun(jichun.li@unlv.edu)

通讯作者地址:Li, JC (reprint author), Univ Nevada, Dept Math Sci, Las Vegas, NV 89154 USA.

来源:COMPUTERS & MATHEMATICS WITH APPLICATIONS,2015,Vol.70,Issue.10

基金:National Natural Science Fund [11301258, 11361035, 11501311]; National; Science Foundation [DMS-1416742]; Postgraduate Scientific Research; Innovation Foundation of Inner Mongolia [1402020201337]

JCR分区:MATHEMATICS, APPLIED为Q1

中科院分区:大类工程技术3区;小类应用数学2区

(JCR)当年影响因子:1.86

(JCR)5年影响因子:2.08

WOS被引频次:9

ESI学科:MATHEMATICS

关键词:Two-grid method; Time-fractional reaction-diffusion equation; Mixed; finite element method; Fourth-order equation

摘要:In this article, we develop a two-grid algorithm based on the mixed finite element (MFE) method for a nonlinear fourth-order reaction-diffusion equati 更多

4. A new expanded mixed method for parabolic integro-differential equations EI SCIE SCOPUS 期刊论文 认领

作者:Liu, Y;Fang, ZC;Li, H;He, S;Gao, W

作者全称:Liu, Yang;Fang, Zhichao;Li, Hong;He, Siriguleng;Gao, Wei

作者机构:[Liu, Yang; Fang, Zhichao; Li, Hong; He, Siriguleng; Gao, Wei] Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.

第一署名单位:[Liu, Yang; Fang, Zhichao; Li, Hong; He, Siriguleng; Gao, Wei] Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.

第一作者:Liu, Yang

通讯作者:Liu, Yang

通讯作者地址:Liu, Y (reprint author), Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2015,Vol.259

基金:National Natural Science Fund [11301258, 11361035]; Natural Science Fund; of Inner Mongolia Autonomous Region [2012MS0108, 2012MS0106,; 2014BS0101]; Scientific Research Projection of Higher Schools of Inner; Mongolia [NJZZ12011, NJZY14013]; Key Project of Chinese Ministry of; Education [12024]; Program of Higher-Level Talents of Inner Mongolia; University [30105-135127]

JCR分区:MATHEMATICS, APPLIED为Q1

中科院分区:大类数学2区;小类应用数学2区

(JCR)当年影响因子:2.3

(JCR)5年影响因子:2.108

WOS被引频次:1

ESI学科:MATHEMATICS

教育部学科:数学,统计学

关键词:New expanded mixed method; Parabolic integro-differential equations; New; expanded mixed projection; Backward Euler scheme; Error estimates

摘要:A new expanded mixed scheme is studied and analyzed for linear parabolic integro-differential equations. The proposed method's gradient belongs to the 更多

5. A reduced-order FVE extrapolation algorithm based on proper orthogonal decomposition technique and its error analysis for Sobolev equation EI SCIE SCOPUS 期刊论文 认领

作者:Luo, ZD;Li, H;Chen, J;Teng, F

作者全称:Luo, Zhendong;Li, Hong;Chen, Jing;Teng, Fei

作者机构:[Luo, Zhendong] North China Elect Power Univ, Sch Math & Phys, Beijing 102206, Peoples R China.; [Li, Hong] Inner Mongolia Univ, Sch Math Sci, Hohho 更多

第一作者:Luo, Zhendong

通讯作者:Luo, Zhendong

通讯作者地址:Luo, ZD (reprint author), North China Elect Power Univ, Sch Math & Phys, Beijing 102206, Peoples R China.

来源:JAPAN JOURNAL OF INDUSTRIAL AND APPLIED MATHEMATICS,2015,Vol.32,Issue.1

基金:National Science Foundation of China [11271127, 11361035, 11271367];; Science Research Project of Guizhou Province Education Department; [QJHKYZ[2013]207]; Natural Science Foundation of Inner Mongolia; [2012MS0106]

JCR分区:MATHEMATICS, APPLIED为Q4

中科院分区:大类数学4区;小类应用数学4区

(JCR)当年影响因子:0.566

(JCR)5年影响因子:0.661

WOS被引频次:1

ESI学科:MATHEMATICS

教育部学科:数学

关键词:Proper orthogonal decomposition; Reduced-order finite volume element; extrapolation algorithm; Sobolev equation; Error estimate

摘要:In this paper, a proper orthogonal decomposition (POD) technique is used to treat the classical finite volume element (FVE) formulation for two-dimens 更多

6. Numerical Algorithm of Two Mixed Finite Element Schemes for A Fourth-Order Diffusion Equation CPCI-S 会议论文 认领

作者:Wang, JF;Li, H;Liu, Y

作者全称:Wang, Jinfeng;Li, Hong;Liu, Yang

作者机构:[Wang, Jinfeng; Li, Hong; Liu, Yang] Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.; [Wang, Jinfeng] Inner Mongolia Univ Finance 更多

第一作者:Wang, Jinfeng

通讯作者:Wang, JF

通讯作者地址:Wang, JF (reprint author), Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.

会议名称:International Symposium on Computers and Informatics (ISCI)

会议日期:JAN 17-18, 2015

来源:PROCEEDINGS OF THE 2015 INTERNATIONAL SYMPOSIUM ON COMPUTERS &/ INFORMATICS,2015,Vol.13

教育部学科:控制科学与工程,中国语言文学,中国史,图书馆、情报与档案管理,软件工程,计算机科学与技术

关键词:Fourth-order diffusion equation; H1-GMFE methods; LBB condition; Error; results

摘要:Two numerical algorithms based on H-1-Galerkin mixed finite element (GMFE) methods are presented and analyzed for a fourth-order diffusion equation. B 更多

7. 一维奇异抛物方程的混合有限元方法 CSCD 北大核心刊 期刊论文 认领

作者:白阿拉坦高娃;何斯日古楞;李宏

外文作者:Bai Alatangaowa;He Siriguleng;Li Hong

第一作者:白阿拉坦高娃

作者机构:[白阿拉坦高娃]赤峰学院数学与统计学院, 赤峰, 内蒙古 024000, 中国.;[何斯日古楞]内蒙古大学数学科学学院, 呼和浩特, 内蒙古 010021, 中国.;[李宏]内蒙古大学数 更多

来源:高等学校计算数学学报,2015,Vol.37,Issue.4

基金:国家自然科学基金; 内蒙古自然科学基金

知网综合影响因子:0.167

知网复合影响因子:0.217

关键词:奇异; 抛物方程; 有限元方法

摘要:奇异方程(1)广泛应用在热传导问题、离子体极化现象中的猝灭问题以及概率中描述布朗运动和随机过程等物理问题中.但是,由于奇性产生困难,这类问题的理; 论及数值 更多

8. 对流扩散方程的缩减基有限元法的后验误差 北大核心刊 期刊论文 认领

作者:翁时兰;李宏;何斯日古愣

外文作者:WENG Shi-lan;LI Hong;HE Siriguleng;School of Mathematical Science,Inner Mongolia University;

第一作者:翁时兰

作者机构:[翁时兰;李宏;何斯日古愣]内蒙古大学数学科学学院,呼和浩特

来源:数学的实践与认识,2015,Issue.17

基金:国家自然科学基金(11361035)

知网综合影响因子:0.303

知网复合影响因子:0.445

关键词:对流扩散方程;缩减基方法;后验误差估计

摘要:将缩减基(RB)方法和有限元方法相结合,在保证偏微分方程的有限元离散格式具有足够高精确度前提下,能够大幅度地降低有限元离散格式的维数,从而大大降低计算中内存 更多

9. 耗散对称正则长波方程的有限体积元法 北大核心刊 期刊论文 认领

作者:曹桂林;何斯日古楞;李宏;李世凤

外文作者:CAO Gui-Lin;HE Siriguleng;LI Hong;LI Shi-Feng;School of Mathematical Science,Inner Mongolia University;

第一作者:曹桂林

作者机构:[曹桂林;何斯日古楞;李宏;李世凤]内蒙古大学数学科学学院,呼和浩特

来源:内蒙古大学学报:自然科学版,2015,Issue.5

基金:国家自然科学基金(10361135);内蒙古自然科学基金(2014BS0101);内蒙古大学高层次人才基金(125132)

知网综合影响因子:0.302

知网复合影响因子:0.478

关键词:有限体积元方法;对称正则长波方程;最优阶误差估计

摘要:利用有限体积元法研究了具有阻尼项的耗散对称正则长波方程的数值解.从微分方程的积分守恒形式出发,利用插值算子,通过选取试探函数空间为一次有限元空间来导出 更多

10. 两类非线性偏微分方程的二阶时间离散混合有限元方法 学位论文 认领

作者:师琴

学位授予单位:内蒙古大学

导师:李宏

学位名称:硕士

论文提交日期:2015

学位论文类别:硕士学位论文

更新时间:Mar 28, 2019
TOP